# SDR DALA2025030501735

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0836321) BROKEN SEAT TRACK LBL 45.50 AT LEVEL BS 500C AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR LOCATED PASSENGER CABIN, SEAT TRACK LBL 45.50 FROM BS500B TO BS500E AS PER B737-800 SRM 53-00-52-2R,REPAIR 4.
